# SDR UIEA2017092801894

- Difficulty date: September 28, 2017
- Submitted: November 13, 2017
- Operation: Air carrier
- Aircraft: N1709A
- Make and model: Boeing 767375
- Aircraft serial: 24086
- Aircraft time: 89,822 hours, 20,481 cycles
- System (JASC): 3442 · Weather Radar System
- Part: Transceiver
- Part number: 6225132106
- Part serial: 2320
- Condition: Failed
- Location: Wx Radar Sys
- Stage of operation: NR
- How discovered: V
- Nature of condition: O
- Precautionary procedure: O

## Discrepancy

FIRST OFFICER RADAR TILT INOPERATIVE.  REMOVED AND REPLACED WEATHER RADAR TRANCEIVER IAW AMM 34-43-01. PERFORMED A RADAR TEST IAW AMM 34-43-00, FIRST OFFICER TILT OPERATED NORMAL.
